# SDR SWIA200515417

- Difficulty date: August 8, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 9,758 hours, 8,659 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4783
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 9,696 hours, 8,616 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS FAULT STATUS MESSAGE IN FLIGHT.  REPLACED INBOARD PCU ON RIGHT FLIGHT SPOILER IAW MM 27-62-01.  OPERATIONAL CHECK GOOD.
